Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 11, NWS Phoenix, AZ

September 26, 2013

NWS Phoenix, AZ issued this wind advisory at Sep 26, 2013, 11:23 AM MST. It took effect at Sep 26, 2013, 12:00 PM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2013, 11:23 AM MST (18:23 UTC)
In effect from
Sep 26, 2013, 12:00 PM MST
Expired
Sep 26, 2013, 8:10 PM MST
In force
8 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WWUS75 KPSR 261823
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1123 AM MST THU SEP 26 2013

AZZ024-270400-
/O.NEW.KPSR.WI.Y.0011.130926T1900Z-130927T0400Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
1123 AM MST THU SEP 26 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA
  COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP-OF-
  THE-WORLD.

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH.

* IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING CONDITIONS
  ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
4 follow-up statements
185 
WWUS75 KPSR 261941
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1241 PM MST THU SEP 26 2013

AZZ028-270200-
/O.NEW.KPSR.DU.Y.0038.130926T1941Z-130927T0200Z/
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE...
FLORENCE
1241 PM MST THU SEP 26 2013

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* AFFECTED AREA...NORTHWEST PINAL COUNTY INCLUDING CITIES OF CASA
  GRANDE...MARICOPA...SAN TAN VALLEY

* TIMING...THROUGH 7 PM MST.

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35
  MPH.

* VISIBILITY...MAY FALL BELOW 1 MILE IN MANY LOCATIONS.

* IMPACTS...VISIBILITIES MAY BECOME REDUCED VERY QUICKLY CREATING
  HAZARDOUS DRIVING CONDITIONS TO TRAVELERS ALONG ROADS AND MAJOR
  HIGHWAY CORRIDORS SUCH AS INTERSTATE 10 AND INTERSTATE 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

AZZ024-270400-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
1241 PM MST THU SEP 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA 
  COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP-
   OF- THE-WORLD. 

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 
  40 MPH.

* IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING 
  CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
515 
WWUS75 KPSR 262053
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
153 PM MST THU SEP 26 2013

AZZ023-270200-
/O.EXA.KPSR.DU.Y.0038.000000T0000Z-130927T0200Z/
GREATER PHOENIX AREA-
INCLUDING THE CITIES OF...MESA...PHOENIX
153 PM MST THU SEP 26 2013

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* AFFECTED AREA...EAST CENTRAL MARICOPA COUNTY INCLUDING CITIES OF
  PHOENIX...MESA...SCOTTSDALE...TEMPE...SURPRISE...GLENDALE

* TIMING...THROUGH 7 PM MST.

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 
  35 MPH. 

* VISIBILITY...MAY FALL BELOW 1 MILE IN MANY LOCATIONS.

* IMPACTS...VISIBILITIES MAY BECOME REDUCED VERY QUICKLY CREATING
  HAZARDOUS DRIVING CONDITIONS TO TRAVELERS ALONG ROADS AND MAJOR
  HIGHWAY CORRIDORS SUCH AS INTERSTATE 10 AND INTERSTATE 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

AZZ028-270200-
/O.CON.KPSR.DU.Y.0038.000000T0000Z-130927T0200Z/
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE...
FLORENCE
153 PM MST THU SEP 26 2013

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

* AFFECTED AREA...NORTHWEST PINAL COUNTY INCLUDING CITIES OF 
  CASA GRANDE...MARICOPA...SAN TAN VALLEY 

* TIMING...THROUGH 7 PM MST.

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 
  35 MPH. 

* VISIBILITY...MAY FALL BELOW 1 MILE IN MANY LOCATIONS.

* IMPACTS...VISIBILITIES MAY BECOME REDUCED VERY QUICKLY 
  CREATING HAZARDOUS DRIVING CONDITIONS TO TRAVELERS ALONG ROADS 
  AND MAJOR HIGHWAY CORRIDORS SUCH AS INTERSTATE 10 AND 
  INTERSTATE 8. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

AZZ024-270400-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
153 PM MST THU SEP 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA 
  COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP-
   OF- THE-WORLD. 

* TIMING...THIS AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 
  40 MPH. 

* IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING 
  CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
569 
WWUS75 KPSR 270156
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
656 PM MST THU SEP 26 2013

AZZ023-028-270300-
/O.EXP.KPSR.DU.Y.0038.000000T0000Z-130927T0200Z/
GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...MESA...PHOENIX...APACHE JUNCTION...
CASA GRANDE...FLORENCE
656 PM MST THU SEP 26 2013

...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

ALTHOUGH BREEZY TO LOCALLY WIND CONDITIONS CONTINUE ACROSS PORTIONS
OF THE SOUTH CENTRAL DESERTS EARLY THIS EVENING...VISIBILITIES IN
GENERALLY ARE WELL ABOVE 5 MILES AND MUCH OF THE BLOWING DUST IS
RATHER ELEVATED IN NATURE. FOLLOWING SUNSET AND MOVING INTO THE
MIDDLE EVENING HOURS...ATMOSPHERIC MIXING WILL BE SUBSTANTIALLY
DECREASED AND WINDS WILL GRADUALLY TAPER OFF. THERE WILL BE SOME
BLOWING OR ELEVATED DUST PRESENT THROUGH THE EVENING HOURS BUT NOT
ENOUGH TO WARRANT EXTENDING THE BLOWING DUST ADVISORY. AS A RESULT IT
WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

AZZ024-270400-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
656 PM MST THU SEP 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA 
  COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP-
   OF- THE-WORLD. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 
  40 MPH. 

* IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING 
  CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
696 
WWUS75 KPSR 270310
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
810 PM MST THU SEP 26 2013

.GUSTY WINDS DECREASING THIS EVENING.

AZZ024-270415-
/O.CAN.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...
SUPERIOR...TOP-OF-THE-WORLD
810 PM MST THU SEP 26 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND
ADVISORY.

GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT CONTINUED TO
SLOWLY TAPER OFF ACROSS SOUTHERN GILA COUNTY THIS EVENING...AND OVER
THE PAST COUPLE OF HOURS MOST REPORTING STATIONS INDICATED WIND GUSTS
THAT WERE 25 MPH OR LOWER. ALTHOUGH BREEZY CONDITIONS MAY PERSIST
INTO THE MIDDLE OF THE EVENING...WINDS SHOULD REMAIN WELL BELOW WIND
ADVISORY THRESHOLDS. AS A RESULT THE WIND ADVISORY HAS BEEN
CANCELLED.

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 26, 9:20 AM MST, 2 hours 3 minutes earlier.

Area forecast discussion, Sep 26, 9:20 AM MST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
920 AM MST THU SEP 26 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE WESTERN STATES NORTH OF
ARIZONA TODAY...RESULTING IN BREEZY TO WINDY CONDITIONS...COOLER
TEMPERATURES...AND CONTINUED DRY WEATHER. CLEAR SKIES WITH GRADUALLY
WARMER TEMPERATURES WILL DEVELOP LATER THIS WEEK AND WEEKEND.

&&

.DISCUSSION...
BROAD CYCLONIC FLOW PERSISTS ACROSS THE INTERMOUNTAIN WEST. A VORT
MAX IS EVIDENT ON WV IMAGERY...LOCATED IN THE SAN JOAQUIN VALLEY OF
CA. AT THE SURFACE...A COLD FRONT HAS MADE IT EAST OF THE IMPERIAL
VALLEY WHILE THE THETA-E GRADIENT SUGGESTS THE BOUNDARY IS LIKELY NOW
SITUATED ACROSS WESTERN AZ. WINDY CONDITIONS PERSIST ACROSS SE CA
AND ALL MODEL GUIDANCE CONTINUES TO INDICATE THAT WINDS WILL
INCREASE LATER THIS MORNING AND EARLY THIS AFTERNOON ACROSS
SOUTH-CENTRAL AZ AS MIXING COMMENCES. GUSTS AS HIGH AS 25 TO 35 MPH
WILL BE POSSIBLE ACROSS THE LOWER DESERTS...WHICH MAY PRODUCE AREAS
OF DUST WITH REDUCED VSBYS. ONLY MINOR ADJUSTMENTS TO THE SHORT-TERM
TEMPERATURES AND DEWPOINTS WERE NEEDED. OTHERWISE...THE FORECAST
REMAINS ON TRACK.

&&

.PREVIOUS DISCUSSION...
FRIDAY AND SATURDAY...
COOLER AND DRIER NORTHWESTERLY FLOW ALOFT WILL DEVELOP IN THE WAKE
OF THE COLD FRONT. MOSTLY CLEAR SKIES SHOULD ALSO PREVAIL.

SUNDAY THROUGH WEDNESDAY...
AS THE JET STREAM AND STORM TRACK RETREATS NORTH INTO WASHINGTON...
IDAHO...AND MONTANA...ATMOSPHERIC THICKNESS REBOUNDS OVER THE
REGION...TRANSLATING TO NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES.

&&

.PREVIOUS DISCUSSION...
THE LOW EXITS THE REGION INTO COLORADO/NEW MEXICO LATE FRIDAY INTO
SATURDAY...AND HEIGHTS RECOVER QUICKLY. DRY CONDITIONS PREVAIL...AND
TEMPERATURES GRADUALLY WARM BACK UP TO NEAR NORMAL THROUGH THE
WEEKEND INTO EARLY NEXT WEEK.

&&

.AVIATION...
SOUTH-CENTRAL AND SOUTHWEST ARIZONA INCLUDING KPHX...KIWA AND KSDL...

APPROACHING UPPER LEVEL TROUGH IS LACKING MOISTURE AND WILL ONLY
YIELD FEW-SCT MID-LEVEL CLOUDS DURING THE PERIOD. FOCUS IS ON
ASSOCIATED COLD FRONT AND STRONGER SURFACE WINDS DURING THE DAY.
AFTER 16Z EXPECT WINDS TO BECOME SOUTH-SOUTHWESTERLY AND INCREASE
WITH PEAK GUSTS UP TO 30KT COMMON NEAR TERMINALS. BLOWING DUST IS
LIKELY AND MAY REDUCE VISIBILITY DOWN TO 4SM AT TIMES ESPECIALLY IN
VICINITY OF KIWA...BUT TIMING IS UNCERTAIN. WINDS DIMINISH THIS
EVENING AFTER 02Z FRIDAY AND WILL PERSIST OUT OF THE WEST-SOUTHWEST
GENERALLY 10KT OR LESS UNTIL EARLY FRIDAY MORNING.

SOUTHEAST CALIFORNIA...INCLUDING KIPL AND KBLH...

CLEAR SKIES ACROSS SOUTHEAST CALIFORNIA DURING THE PERIOD. WEST TO
SOUTHWEST WINDS WILL REMAIN GUSTY UP TO 25KT THROUGH THE DAY
TAPERING OFF LATER THIS AFTERNOON/EVENING AFTER 00Z FRIDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
DRY CONDITIONS WILL PERSIST AND A WARMING TREND IS EXPECTED WITH
DAYTIME TEMPERATURES TOPPING OUT IN THE MID TO UPPER 90S. MINIMUM
AFTERNOON RELATIVE HUMIDITY VALUES WILL GENERALLY FALL INTO THE
TEENS OVER SOUTHEAST CALIFORNIA AND THE SOUTHWEST ARIZONA DESERTS
EACH DAY...WITH HIGHER VALUES IN THE 20S AND 30S...AND GOOD
OVERNIGHT RECOVERY OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA.
AS HIGH PRESSURE GRADUALLY BUILDS ACROSS THE REGION...EXPECT 20 FOOT
WINDS TO BE LIGHT AND TO FAVOR NORTH AND EAST DIRECTIONS SATURDAY
AND SUNDAY...WITH WINDS BECOMING MORE WESTERLY MONDAY THROUGH
WEDNESDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...VASQUEZ
AVIATION....MEYERS
FIRE WEATHER...MEYERS
Hazardous weather outlook, Sep 26, 6:03 AM MST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
603 AM MST THU SEP 26 2013

AZZ021>024-026>028-270400-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
603 AM MST THU SEP 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH-
CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG BUT DRY COLD FRONT WILL APPROACH AIZONA TODAY. AS A
RESULT...GUSTY SOUTHWEST WINDS 25 TO 35 MPH ARE EXPECTED...MAINLY
OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL AZ. STRONG CROSS
WINDS...ALONG WITH AREAS OF REDUCED VISIBILITY IN BLOWING DUST ON THE
DESERTS CAN BE HAZARDOUS TO MOTORISTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO WEATHER PROBLEMS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 12:41 PM MSTBlowing Dust AdvisoryPSR6 hr

Nearby

Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.